

Author: Bulut H. Bulut S.A.
Publisher: Taylor & Francis Ltd
ISSN: 0020-7160
Source: International Journal of Computer Mathematics, Vol.80, Iss.11, 2003-11, pp. : 1373-1383
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this study, a circularization network flow problem with
Related content






Computational Mathematics and Mathematical Physics, Vol. 53, Iss. 5, 2013-05 ,pp. :


Arnold diffusion in a restricted planar four-body problem
Nonlinearity, Vol. 27, Iss. 12, 2014-12 ,pp. :